Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 6:04 AM EDT for Cobb County, Georgia. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 6:04 AM EDT (10:04 UTC)
- Expired
- Apr 19, 2019, 9:11 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Allatoona Creek at Stilesboro Road near Acworth (MAHG1). The gauge peaked at 13.50 ft at Apr 19, 2019, 7:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02393419, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
284 WGUS42 KFFC 191004 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 604 AM EDT Fri Apr 19 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Allatoona Creek near Mars Hill affecting Cobb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. && GAC067-200004- /O.NEW.KFFC.FL.W.0124.190419T1004Z-000000T0000Z/ /MAHG1.1.ER.190419T0945Z.190419T0945Z.000000T0000Z.UU/ 604 AM CDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Allatoona Creek near Mars Hill. * From this morning until further notice. * At 545 AM Friday the stage was 12.9 feet...and rising. * Flood stage is 13.0 feet. * At 13.0 feet...Flood Stage is reached. Minor flooding begins in the woodlands and fields near the creek upstream and downstream from the gage on Stilesboro Road. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$
2 follow-up statements
624 WGUS82 KFFC 191038 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 638 AM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Allatoona Creek near Mars Hill affecting Cobb County GAC067-200037- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /MAHG1.1.ER.190419T0945Z.190419T1015Z.000000T0000Z.UU/ 638 AM CDT Fri Apr 19 2019 The Flood Warning continues for The Allatoona Creek near Mars Hill. * Until further notice. * At 615 AM Friday the stage was 13.4 feet...and rising. * Minor flooding is occurring. * Flood stage is 13.0 feet. * At 13.0 feet...Flood Stage is reached. Minor flooding begins in the woodlands and fields near the creek upstream and downstream from the gage on Stilesboro Road. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$
750 WGUS82 KFFC 191311 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 911 AM EDT Fri Apr 19 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Allatoona Creek near Mars Hill affecting Cobb County GAC067-191341- /O.CAN.KFFC.FL.W.0124.000000T0000Z-190419T1311Z/ /MAHG1.1.ER.190419T0945Z.190419T1045Z.190419T1227Z.UU/ 911 AM CDT Fri Apr 19 2019 The Flood Warning is cancelled for The Allatoona Creek near Mars Hill. * This takes effect immediately. * At 9 AM Friday the stage was 12.8 feet and falling. * Flood stage is 13 feet. * The creek will continue to fall. * At 13 feet...Flood Stage is reached. Minor flooding begins in the woodlands and fields near the creek upstream and downstream from the gage on Stilesboro Road. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:25 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 19, 4:25 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 425 AM EDT Fri Apr 19 2019 .SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell .LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 06Z Update... MVFR/VFR conditions will deteriorate to mostly MVFR with patchy IFR conditions across the area. An area of SHRA and isolated TSRA will move across the area through 20-24Z, which should keep CIGs/Vis in MVFR category. Winds will be southwest to west with gusts to 25kts in and near any convection. //ATL Confidence...06Z Update... Low to medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 90 40 40 10 Atlanta 68 45 56 45 / 80 40 40 5 Blairsville 65 39 48 37 / 90 60 50 20 Cartersville 67 43 55 40 / 70 50 50 10 Columbus 69 46 63 44 / 80 20 10 0 Gainesville 68 44 53 42 / 90 50 50 10 Macon 71 45 61 44 / 90 20 10 0 Rome 66 43 56 40 / 70 60 50 5 Peachtree City 68 44 59 42 / 80 30 30 0 Vidalia 76 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion...Meriwether... Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor... Troup...Upson...Webster. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 5:10 AM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms will be possible and most likely from Gainesville to Atlanta to Columbus and east today. The main hazard will be damaging winds, frequent lighting and heavy rain. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 3:50 AM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 AM EDT Fri Apr 19 2019
GAZ052-053-066-067-078-089-190830-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-Muscogee GA-
350 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...WESTERN COWETA...
TROUP...HEARD...MERIWETHER AND NORTHERN MUSCOGEE COUNTIES UNTIL 430
AM EDT...
At 349 AM EDT...a line of strong thunderstorms was along a line
extending from near Abbottsford to Bartletts Ferry Dam...and moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Newnan, LaGrange, Hamilton, Franklin, Greenville,
Manchester, West Point, Hogansville, Grantville, Pine Mountain,
Luthersville, Waverly Hall, Warm Springs, Centralhatchee, Moreland,
Lone Oak, East Newnan, Corinth and Bibb City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3339 8513 3345 8478 3315 8462 3285 8464
3284 8470 3273 8468 3270 8470 3259 8469
3245 8499 3252 8500 3264 8511 3266 8509
3269 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3318 8525
TIME...MOT...LOC 0749Z 234DEG 43KT 3308 8519 3265 8510
WIND...40MPHSpecial weather statement, Apr 19, 4:32 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EDT Fri Apr 19 2019
GAZ052-053-066-067-078-190915-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
432 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...COWETA...TROUP...
SOUTHEASTERN HEARD AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
At 431 AM EDT...a line of strong thunderstorms was along a line
extending from near Grantville to Goat Rock Lake...and moving
northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Hamilton, Greenville, Peachtree City, Manchester,
West Point, Senoia, Hogansville, Grantville, Pine Mountain, Woodbury,
Luthersville, Warm Springs, Moreland, Sharpsburg, Turin, Haralson,
Lone Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3330 8504 3350 8471 3343 8462 3336 8458
3332 8452 3320 8449 3300 8453 3284 8465
3284 8470 3279 8469 3260 8483 3261 8508
3264 8511 3266 8509 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 0831Z 228DEG 34KT 3329 8486 3261 8508
WIND...40MPHSpecial weather statement, Apr 19, 4:35 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
435 AM EDT Fri Apr 19 2019
GAZ044-054-055-190900-
Fayette GA-Clayton GA-South Fulton GA-
435 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...CLAYTON AND
SOUTH FULTON COUNTIES UNTIL 500 AM EDT...
At 434 AM EDT...a strong thunderstorm was over Fairburn, or 9 miles
northwest of Fayetteville...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Fayetteville, Jonesboro, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Lake City,
Hartsfield-Jackson Airport, Lake Spivey, Rex and Ellenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3368 8452 3368 8440 3365 8435 3365 8429
3363 8426 3361 8426 3359 8424 3358 8426
3355 8426 3355 8429 3349 8428 3348 8429
3344 8462 3346 8463 3350 8461 3351 8464
3357 8466
TIME...MOT...LOC 0834Z 239DEG 33KT 3353 8459
WIND...40MPHSpecial weather statement, Apr 19, 5:13 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 AM EDT Fri Apr 19 2019
GAZ034-045-046-055-057-190945-
Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
513 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...EASTERN CLAYTON...
SOUTHERN DEKALB...GWINNETT AND HENRY COUNTIES UNTIL 545 AM EDT...
At 513 AM EDT...a line of strong thunderstorms was along a line
extending from near Berkeley Lake to Lovejoy...and moving east at 35
mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, McDonough, Conyers, Jonesboro, Stockbridge, Forest
Park, Snellville, Lilburn, Norcross, Clarkston, Braselton, Hampton,
Morrow, Lovejoy, Stone Mountain, Dacula, Avondale Estates, Grayson,
Lithonia and Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8394 3379 8398 3377 8396 3353 8404
3352 8405 3352 8404 3337 8409 3335 8439
3341 8439 3395 8419 3411 8385
TIME...MOT...LOC 0913Z 249DEG 32KT 3396 8415 3343 8433
WIND...50MPHSpecial weather statement, Apr 19, 5:25 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Fri Apr 19 2019
GAZ022-023-034-191000-
Hall GA-Forsyth GA-Gwinnett GA-
525 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...EASTERN
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 600 AM EDT...
At 525 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Buford Dam-Lake Lanier Parks, or 7 miles
southeast of Cumming...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Gainesville, Buford, Flowery Branch, Oakwood, Rest Haven, Aqualand
Park, Oscarville and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3409 8399 3415 8402 3416 8406 3435 8392
3432 8377 3423 8376
TIME...MOT...LOC 0925Z 226DEG 32KT 3414 8403
WIND...50MPHSpecial weather statement, Apr 19, 5:39 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019
GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...
At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Rises on smaller creeks and
streams can also be expected.
Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
3333 8422 3297 8451 3297 8453 3295 8452
3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.